# SDR DALA2024032603817

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 71,650 hours, 27,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Failed
- Location: Slide Inicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ . 1L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 1L DOOR SLIDE SRM LIGHT CAP REF B757 AMM 25 -66. OPS CK GOOD. (0258388)
